# SDR CALA2013072990036

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 66,144 hours, 23,316 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD T/E FLAP DELAMINATED ALONG THE EDGEBAND. 12 INCHES INBD FROM THE BODY. AREA REMOVED OF MOISTURE,   R & R RT AFT T/E FLAP IAW MM. RIG AND OPS CHECKED GOOD.
